# SDR UPS05245523

- Difficulty date: September 13, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,694 hours, 41,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND ANCHOR NUT ON FRAME UPPER CHORD LWR SIDE AT BS 680 RBL 25.  REPAIR CARRIED OUT IAW SRM 51-10-01, 51-10-2 AND 51-40-3.
